# SDR UALA2011022400912

- Difficulty date: February 24, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 64,710 hours, 11,769 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Module
- Part number: 285W00122
- Part serial: 94
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA CONTROL PANEL AT DOOR 1L IS FAILING TO BOOT AT POWER UP.  REPLACED AND TESTED CACP, PANEL OPS CHECKED GOOD.
